# SDR AALA202401306161

- Difficulty date: January 26, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 29,654 hours, 9,543 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Hinge Pin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nlg Torque Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NOSE LANDING GEAR TORQUE LINK CENTER HINGE PIN DAMAGED. REPLACED HINGE PIN PER AMM 32-21-27.
